A 40-year-old female asked:
Disclaimer

does lisonpril cause watery stools? i have been taking it for four days and had watery stools every since.

1 doctor answer
Dr. Krishna Kumar
54 years experience Psychiatry
Lisinopril: Lisinopril is used for treatment of high blood pressure. It does have gastrointestinal side effects including diarrhea. Please see your physician and discuss ide effects including diarrhea.
Answered on Jun 27, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 53-year-old male asked:
Dr. Lauren Bickel
Specializes in Family Medicine
Recheck & Med change: If your BP is still high then the fatigue cannot be attributed to low readings, & might be a med side effect (not very common with the meds you li ... Read More
1
1 thank
A 33-year-old male asked:
Dr. Leila Hashemi
20 years experience Internal Medicine
PMS: Hi, it's not uncommon to have all these symptoms that you are describing period to the period, the cause of it is a hormone called Progesterone which ... Read More
1
1 thank
A 31-year-old male asked:
Dr. Ralph Morgan Lewis
37 years experience Family Medicine
Celexa (citalopram) side effects: Up to 8% of patients taking Celexa (citalopram) have reported diarrhea. Celexa (citalopram) combined with alcohol can increase psychomotor impairment. ... Read More
1
1 thank
A 24-year-old male asked:
Dr. Elise Sadoun
13 years experience Family Medicine
Maybe: Without knowing more about you, it's impossible to say. But persistent diarrhea as you prescribe warrants an evaluation by a doctor. Good luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month